# SDR SWIA202020548221

- Difficulty date: January 18, 2020
- Submitted: February 5, 2020
- Operation: Air carrier
- Aircraft: N134SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000458
- Aircraft time: 14,477 hours, 7,881 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Frame 17
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN R/H BEAM AT FR.17.    (C-CHECK) RO 2/03/2020   REMOVED AND REPLACED R/H BEAM FROM FR 12-20. REF. SRM . RESTORED SURFACE PROTECTION PER SRM  AND CIC PER CPM  PO# 259007, 252104
